Search Questions
32 years
2 years ago
dear doctor, i have a penis erection problem, when i was take the sildenafil citrate tablet, that time only erection is there. and also i don't have any sexual feeling and sexual sense in my penis during the intercourse period,even when i saw the porn videos, that time also none of sense and feelings in my penis
10 Views
1 Answer
Dr. Jyoti Arora
Sexologist
2 years ago
Dear Mr. PATIENT for sending across your query.
The concern you had is known as Erectile Dysfunction""
Erectile dysfunction (ED) Erection Issue Erectile Dysfunction is a very common and easily manageable issue. Due to lack of proper guidance and ignorance, this issue does not get resolved easily. But It is easily treated by the following measures: 1). Proper counselling 2). Exercises / techniques 3). Ayurvedic medicines it can be treated in 4-6 weeks.
And don't take this kind of medicine without doctor supervision.
10 people found it useful
Was this answer helpful?
Related Questions
LegitScript is a verification and monitoring service for online pharmacies
Trusted by more than 20 million people
All content is authored by 1mg Editorial Team
We are certified
"ISO/IEC 27001:2013"